Translator Disclaimer
2019 Means, moments and Newton's inequalities
R. Sharma, A. Sharma, R. Saini, G. Kapoor
Rocky Mountain J. Math. 49(5): 1667-1677 (2019). DOI: 10.1216/RMJ-2019-49-5-1667

Abstract

It is shown that Newton's inequalities and the related Maclaurin's inequalities provide several refinements of the fundamental arithmetic-geometric-harmonic mean inequality and Sierpinski's inequality in terms of the means and variance of positive real numbers. We also obtain some inequalities involving third and fourth central moments of real numbers.

Citation

Download Citation

R. Sharma. A. Sharma. R. Saini. G. Kapoor. "Means, moments and Newton's inequalities." Rocky Mountain J. Math. 49 (5) 1667 - 1677, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1667

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113704
MathSciNet: MR4010578
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1667

Subjects:
Primary: 60E15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top